# SDR ASAA1150640

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 19,189 hours, 6,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI GOT FMC DISAGREE WARNING.  ACCOMPLISHED QRH PROCEDURE.  OPS CHECK NORMAL.
